Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 41, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 1:47 PM CDT for 5 counties in Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2023, 1:47 PM CDT (18:47 UTC)
- Expired
- Mar 31, 2023, 2:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Cleburne County, AR, Independence County, AR, Izard County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 105 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 722 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 1:39 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 1:39 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 139 PM CDT Fri Mar 31 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Sunday) Issued at 138 PM CDT Fri Mar 31 2023 We are continuing to monitor the ongoing severe weather situation across the forecast area. Strong to severe storms remain likely across portions of the CWA through around 9-10pm tonight. An upper low and storm system will move across the Midwest region today, with a warm front lifting northeastward across the CWA today, and a cold front sweeping eastward across the CWA through this evening. In a moisture-rich environment (dewpoints in the 60s, PWATs up to 1.5), severe weather parameters support development of severe thunderstorms capable of producing violent tornadoes: SRH values 0- 3km 400+, 0-1km 300+; CAPE values 1000+ J/kg; bulk shear values 60- 70 kt. Storms are moving along a line oriented NE-SW, moving into central portions of the state as of early this afternoon. Another line is developing over eastern OK/NE TX. The best chances for violent tornadoes (EF2+) are in eastern portions of the state, but cannot be ruled out elsewhere. Additional hazards include large hail and damaging winds. Storms are expected to move east of the forecast area by later this evening, around 9-10pm. Dry conditions are forecast by late tonight through early Sunday. Rain chances return Sunday when a warm front begins to lift northward across the south-central U.S. returning warmer air and moisture to the region. Temps today will top out in the upper 70s to lower 80s, cooling behind tonights cold front, with lows dropping to the lower 40s to lower 50s tonight. Temps tomorrow will top out in the upper 50s to mid 70s. Highs Sunday will return to the 70s. && .LONG TERM... (Sunday Night through next Friday) Issued at 138 PM CDT Fri Mar 31 2023 SUNDAY NIGHT/MONDAY MORNING: The beginning of the long-term forecast discussion will begin with active weather north of a warm front that will bring the opportunity of showers and thunderstorms to the Natural State overnight Sunday into Monday morning. MONDAY: An area of sfc low pressure intensifies out across the Rocky Mountain region of the CONUS. Expect clearing conditions w/ upper lvl ridging across the southeastern region of the CONUS and a trof beginning to dig significantly across the Western region of the CONUS. Monday afternoon looks to be our greatest opportunity at rain- free weather. TUESDAY/WEDNESDAY/THURSDAY/FRIDAY: An upper lvl closed low approaches the Central Plains region of the CONUS. In tandem w/ a lifting warm front that will travel well north of the Natural State into northern Missouri/southern Iowa by late in the day on Tuesday. Tuesday will likely see an increase of rain and thunderstorm activity. This will create a warm sector with abundant moisture and parameter space that could be conducive for severe weather. Into the day on Wednesday, a north-south oriented cold front will sweep across the state from west to east and provide a continued chance for showers and thunderstorms. Looking late next week, into Thursday and Friday, the cold front stalls out along the Gulf Coast region of the CONUS and becomes a stationary front. Rain and isolated thunderstorm chances will continue for the southern half of the Natural State for the remainder of the workweek. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 52 65 41 70 / 20 0 0 0 Camden AR 51 75 46 75 / 50 0 0 30 Harrison AR 45 59 39 69 / 0 0 0 10 Hot Springs AR 51 70 44 73 / 10 0 0 30 Little Rock AR 53 71 45 74 / 30 0 0 20 Monticello AR 57 77 48 76 / 50 0 0 20 Mount Ida AR 51 69 42 72 / 10 0 0 30 Mountain Home AR 46 61 38 70 / 10 0 0 0 Newport AR 51 63 42 68 / 30 0 0 0 Pine Bluff AR 53 73 46 74 / 50 0 0 20 Russellville AR 50 67 42 72 / 0 0 0 20 Searcy AR 49 68 41 70 / 30 0 0 10 Stuttgart AR 53 69 45 71 / 50 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. && SHORT TERM...71 LONG TERM....234 AVIATION...71
Hazardous weather outlook, Mar 31, 1:43 PM CDT, 4 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 143 PM CDT Fri Mar 31 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-011000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 143 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will continue to pose a threat to much of the forecast area through late this evening. Hazards include damaging wind gusts, large hail, and tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday After a brief lull on Saturday, chances for showers and isolated thunderstorms will return late Sunday, with a more widespread heavy rain event unfolding Tuesday through Thursday. The forecast calls for two to more than four inches of rain, and the heaviest amounts should be over southern Arkansas. This is concerning given that some rivers are already elevated, and soil moisture is well above average and cannot hold much additional water. There is also a potential for strong to severe thunderstorms Tuesday night into early Wednesday. .Spotter Information Statement... Spotter Activation May Be Needed Today. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 71/234
In the hours before
Special weather statement, Mar 31, 9:48 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
948 AM CDT Fri Mar 31 2023
ARZ053-054-062-311515-
Hot Spring AR-Clark AR-Dallas AR-
948 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and south central Hot Spring Counties through
1015 AM CDT...
At 948 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gum Springs in Clark County, or 7 miles southwest of Arkadelphia,
moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arkadelphia... Caddo Valley...
Gum Springs in Clark County... Richwoods...
Donaldson... Friendship...
Lower Lake Recreation Area... Curtis...
Hollywood... Joan...
Griffithtown... Midway in Hot Spring County...
Dalark...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3395 9319 3408 9330 3433 9296 3409 9272
TIME...MOT...LOC 1448Z 229DEG 62KT 3407 9319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
71Special weather statement, Mar 31, 10:31 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1031 AM CDT Fri Mar 31 2023
ARZ112-121-221-222-311600-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1031 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southern Newton and
northern Johnson Counties through 1100 AM CDT...
At 1031 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Woodland, or 12 miles north of Clarksville, moving
northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dillen... Woodland...
Devils Knob... Walnut...
Bertha... Rosetta...
Catalpa... Fort Douglas...
Crossroad... Fallsville...
Swain... Haw Creek Falls Campground...
Gum Springs in Newton County... Oark...
Nail... Wolf Pen Campground...
Lurton... Mineral Springs Recreation Area...
Wayton... Salus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3601 9320 3599 9320 3599 9319 3579 9296
3551 9353 3565 9367 3577 9354 3577 9352
3578 9352 3603 9323
TIME...MOT...LOC 1531Z 230DEG 56KT 3563 9353
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
61Special weather statement, Mar 31, 11:24 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 AM CDT Fri Mar 31 2023
ARZ137-140-237-238-240-241-340-311700-
Northern Scott County AR-Yell Excluding Northwest AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1124 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of eastern Scott,
northeastern Polk, southwestern Yell and northwestern Montgomery
Counties through NOON CDT...
At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mena, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mena... Cardiff...
Mena Intermountain Airport... Muddy Creek WMA...
Acorn... Board Camp...
Olio... Cedar Creek...
Nunley... Ink...
Y City... Nola...
Needmore... Cherry Hill in Polk County...
Harvey... Boles...
Parks... Union Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9390 3502 9388 3476 9358 3449 9417
3463 9431
TIME...MOT...LOC 1623Z 229DEG 49KT 3461 9417
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
61Local storm report, Mar 31, 12:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1225 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 1 NNE CLARKRIDGE 36.50N 92.34W
03/31/2023 M1.50 INCH BAXTER AR TRAINED SPOTTER
1.5 INCH HAIL REPORTED JUST SOUTH OF THE
MISSOURI STATE LINE ON AR-HIGHWAY 201.
&&
CTPLocal storm report, Mar 31, 12:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL HARTMAN 35.43N 93.61W
03/31/2023 E0.25 INCH JOHNSON AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN HARTMAN, AR.
&&
CTPLocal storm report, Mar 31, 1:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
128 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM FUNNEL CLOUD PEARCY 34.43N 93.29W
03/31/2023 GARLAND AR LAW ENFORCEMENT
&&The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 9:40 AM CDT | Special Weather Statement | LZK | Hot Spring | 35 min |
| Mar 31, 9:48 AM CDT | Special Weather Statement | LZK | Clark | 27 min |
| Mar 31, 10:31 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 29 min |
| Mar 31, 11:24 AM CDT | Special Weather Statement | LZK | Scott | 36 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 15 min |
| Mar 31, 11:53 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 37 min |
| Mar 31, 12:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 28 min |
| Mar 31, 12:29 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more | 16 min |
| Mar 31, 12:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 23 min |
| Mar 31, 12:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Pope, Van Buren, Yell | 34 min |
| Mar 31, 12:41 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike | 34 min |
| Mar 31, 12:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 29 min |
| Mar 31, 1:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery | 32 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 35 min |
| Mar 31, 1:18 PM CDT | Tornado Warning | LZK | Conway, Perry | 28 min |
| Mar 31, 1:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 33 min |
| Mar 31, 1:27 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Stone, Van Buren | 33 min |
| Mar 31, 1:31 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 29 min |
| Mar 31, 1:38 PM CDT | Tornado Warning | LZK | Garland, Pulaski, Saline | 37 min |
| Mar 31, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 25 min |
| Mar 31, 1:57 PM CDT | Special Weather Statement | LZK | Garland | 33 min |
| Mar 31, 2:03 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski, Saline | 27 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Lawrence, Randolph, Sharp | 27 min |
| Mar 31, 2:28 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 29 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 38 min |
| Mar 31, 3:08 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 37 min |
| Mar 31, 3:11 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 21 min |
| Mar 31, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 41 min |
| Mar 31, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 40 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 32 min |
| Mar 31, 3:30 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 30 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 24 min |
| Mar 31, 3:42 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 48 min |
| Mar 31, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Searcy, Van Buren | 45 min |
| Mar 31, 3:49 PM CDT | Tornado Warning | LZK | Monroe, Prairie, White, Woodruff | 41 min |
| Mar 31, 3:55 PM CDT | Tornado Warning | LZK | Clark, Pike | 35 min |
| Mar 31, 4:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Grant, Hot Spring | 30 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 23 min |
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 37 min |
| Mar 31, 4:09 PM CDT | Tornado Warning | LZK | Clark, Grant, Hot Spring | 36 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 35 min |
| Mar 31, 4:11 PM CDT | Tornado Warning | LZK | Woodruff | 20 min |
| Mar 31, 4:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 25 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 23 min |
| Mar 31, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White, Woodruff | 27 min |
| Mar 31, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 25 min |
| Mar 31, 4:46 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 29 min |
| Mar 31, 4:47 PM CDT | Special Weather Statement | LZK | Izard | 28 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 27 min |
| Mar 31, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 17 min |
| Mar 31, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 26 min |
| Mar 31, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 24 min |
| Mar 31, 5:15 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 16 min |
| Mar 31, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke | 30 min |
| Mar 31, 5:30 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp, Stone | 16 min |
| Mar 31, 5:48 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 27 min |
| Mar 31, 6:02 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 28 min |
| Mar 31, 6:09 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 40 min |
| Mar 31, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 32 min |
| Mar 31, 6:31 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 29 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 21 min |
Nearby
Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.